# SDR 98ZZZX167

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361ES
- Make and model: Cessna 172R
- Aircraft serial: 17280011
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105360
- Condition: Frayed
- Location: Rt Aileron
- Part time: 471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 100-HOUR INSPECTION, FOUND THE RIGHT HAND AILERON CABLE FRAYED/TANGLED AS IF SOMETHING MIGHT HAVE GOT BETWEEN IT AND THE PULLEY IN THE SAME AREA AS THE PULLEY.  ALSO, FOUND A ROUND FILE APPROXIMATELY .1875 INCH DIAMETER.  IT IS UNCLEAR IF THE FILE GOT BETWEEN THE CABLE AND PULLEY.  THE AREA IN CONCERN IS THE PULLEY AT THE FLOOR AND JUST BEHIND THE DOOR ON THE PILOT'S SIDE.
